Lybrate.com has a nexus of the most experienced General Physicians in India. You will find General Physicians with more than 30 years of experience on Lybrate.com. Find the best General Physicians online in Navi Mumbai. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment with Dr. Mansingh
Treatment of Migraine Treatment
Weight Management Treatment
Removal Of Stitches Procedure
Thyroid Problems Treatment
Dressings Of Wounds Procedure
Prevention of Blockage, Atherosclerosis & Heart At
Hiv Prophylaxis Post Exposure
Viral Fever Treatment
Thyroid Disorder Treatment
Stitching Of Wounds Procedure
Submit a review for Dr. MansinghYour feedback matters!
Hello doctor, me last two week se stomach vacuum exercise kar rahi hu or lagbhg kabhi se mere pet kharab chal raha he, me morning ka jo bhi first meal leti hu mujhe loos motion ho jata he but ek do hi jana padta he fir lunch tak think ho jata he pet. Please tall me mem ki stomach vacuum exercise me aisa hota he ya fir koi problem he. Please reply me soon.
I suffer from frequent loose motion problems. It even stretches to 10-15days. Then things get better nd after few days loose motions reappear. I had a course of metrogyl 400. It dint work. Pls help.
When I masturbate sperm comes so early and quantity of sperm comes out is less as compare to before what should I do?:(
From few days I got headache after I walk in morning Nd as day passed its gone. Why like that I have I sleep always 11 pm nyt Nd wake 7 am Its enough sleep.
Every day I am sitting long time in stools and not getting a relieved motion and I was struggling daily to clean my stomach, what I do it for?
My father 66 years diabetic patient his sugar level in fasting is 97 mg/dl. But after 2-3 hrs of meal shoots up to 340 mg/dl. Any specific reasons behind? He is taking diabetic medicines properly. Can you pls suggest some medicines to control.
Mansi( name changed) is a young 27-year-old epilepsy patient.her seizures are under complete control since the past two years yet her family wonders as to why do she continues to be withdrawn, low on energy and cry's often. Empirical evidence and research have drawn a link with depression post-AED (Antiepilepsy Drugs).
Depression is comorbid with epilepsy.It can proceed epilepsy.It can post an epilepsy attack.Social factors also play a role in its occurrence.
Here it is essential for family members to be empathetic and supportive towards the patient.